# SDR FDEA202206271572

- Difficulty date: June 27, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB89547
- Condition: Cracked
- Location: Zone 500 Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING Ï¿½ FIXED LEADING EDGE RIB DOUBLER AT STATION XOS 789 FOUND CRACK. LEFT WING FIXED LEADING EDGE AT STATION XOS 789 CRACKED RIB DOUBLER REMOVED AND   REPLACED AS PER SRM 51-31-01-0G. RIB DOUBLER FABRICATED AS PER DOUGLAS DRAWING   ARB 3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
